# SDR 2008UALA03221

- Difficulty date: June 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 53,968 hours, 20,012 cycles
- Engine: Pwa PW2037
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire Harness
- Part number: 286W20211
- Condition: Shorted
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

CREW REPORT:  WX FAIL RADAR SAMC TEXT: ANTENNA MSG ON BOTTOM OF SCREEN.  RESET CB TO TRANCVR UNIT, NO HELP.  HARNESS SHORTED FROM FWD BULKHEAD TO SCANNER.  REPLACED HARNESS.
